American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Scott Morrison and David Penneys. Constructing spoke subfactors using the jellyfish algorithm. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] André Henriques. Three-Tier CFTs from Frobenius Algebras. Contemporary Mathematics 613 (2014) 1-40.
Book volume table of contents
View Article: PDF

[3] Vaughan F. R. Jones, Scott Morrison and Noah Snyder. The classification of subfactors of index at most 5. Bull. Amer. Math. Soc. 51 (2014) 277-327.
Abstract, references, and article information   
View Article: PDF

[4] Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko. On the symmetric enveloping algebra of planar algebra subfactors. Trans. Amer. Math. Soc. 366 (2014) 113-133.
Abstract, references, and article information   
View Article: PDF

[5] Scott Morrison and Noah Snyder. Non-cyclotomic fusion categories. Trans. Amer. Math. Soc. 364 (2012) 4713-4733.
Abstract, references, and article information   
View Article: PDF

[6] Remus Nicoara. A finiteness result for commuting squares with large second relative commutant. Trans. Amer. Math. Soc. 364 (2012) 3685-3698.
Abstract, references, and article information   
View Article: PDF

[7] Sorin Popa. On the classification of inductive limits of II$_{1}$ factors with spectral gap. Trans. Amer. Math. Soc. 364 (2012) 2987-3000.
Abstract, references, and article information   
View Article: PDF

[8] Makoto Yamashita. On subfactors arising from asymptotic representations of symmetric groups. Proc. Amer. Math. Soc. 140 (2012) 249-261. MR 2833537.
Abstract, references, and article information   
View Article: PDF

[9] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information   
View Article: PDF

[10] Vaughan Jones. On the origin and development of subfactors and quantum topology. Bull. Amer. Math. Soc. 46 (2009) 309-326. MR 2476415.
Abstract, references, and article information   
View Article: PDF

[11] Stefaan Vaes. Factors of type II$_1$ without non-trivial finite index subfactors. Trans. Amer. Math. Soc. 361 (2009) 2587-2606. MR 2471930.
Abstract, references, and article information   
View Article: PDF

[12] Michael Aschbacher. On intervals in subgroup lattices of finite groups. J. Amer. Math. Soc. 21 (2008) 809-830. MR 2393428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lars Kadison. Infinite index subalgebras of depth two. Proc. Amer. Math. Soc. 136 (2008) 1523-1532. MR 2373579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pinhas Grossman and Vaughan F. R. Jones. Intermediate subfactors with no extra structure. J. Amer. Math. Soc. 20 (2007) 219-265. MR 2257402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Khoshkam and B. Mashood. On finiteness of the set of intermediate subfactors. Proc. Amer. Math. Soc. 132 (2004) 2939-2944. MR 2063113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anne Louise Svendsen. Automorphisms of subfactors from commuting squares. Trans. Amer. Math. Soc. 356 (2004) 2515-2543. MR 2048528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lars Kadison. Hopf algebroids and H-separable extensions. Proc. Amer. Math. Soc. 131 (2003) 2993-3002. MR 1993204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bina Bhattacharyya. Group actions on graphs related to Krishnan-Sunder subfactors. Trans. Amer. Math. Soc. 355 (2003) 433-463. MR 1932707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masaki Izumi and Hideki Kosaki. Kac algebras arising from composition of subfactors: general theory and classification. Memoirs of the AMS 158 (2002) MR 1903399.
Book volume table of contents   

[20] Francesco Fidaleo. On the split property for inclusions of $W^{*}$-algebras. Proc. Amer. Math. Soc. 130 (2002) 121-127. MR 1855628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wojciech Szymanski. On subdiagonal algebras for subfactors. Proc. Amer. Math. Soc. 128 (2000) 789-791. MR 1654092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Toshihiko Masuda. Classification of actions of discrete amenable groups on strongly amenable subfactors of type III$_\lambda$. Proc. Amer. Math. Soc. 127 (1999) 2053-2057. MR 1487325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Khoshkam and B. Mashood. On the relative commutants of subfactors. Proc. Amer. Math. Soc. 126 (1998) 2725-2732. MR 1451814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hans Wenzl. $C^*$ tensor categories from quantum groups. J. Amer. Math. Soc. 11 (1998) 261-282. MR 1470857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tsuyoshi Kajiwara and Yasuo Watatani. Crossed products of Hilbert C$^\ast$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998) 841-851. MR 1423344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Juliana Erlijman. New subfactors from braid group representations. Trans. Amer. Math. Soc. 350 (1998) 185-211. MR 1443192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sergey Dorofeev and Klaus Thomsen. Formulae and continuity for the index of subfactors. Proc. Amer. Math. Soc. 125 (1997) 2007-2011. MR 1376757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Uma Krishnan and V. S. Sunder. On biunitary permutation matrices and some subfactors of index 9. Trans. Amer. Math. Soc. 348 (1996) 4691-4736. MR 1360226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2